# SDR 2008UALA01750

- Difficulty date: March 27, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,686 hours, 10,758 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP COMING UP AT RT SIDE OF BUS GALLEY AT ROWS 10E-F.
